Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Irregular menstrual cycle. What could be the reason?

hi, pls i last had my menstration on 13th feb. i.e. after 14 days of my last menstral cycle. Now am seeing it again today 1st march, i.e. exactly 17 days of my last cycle. pls am disturb cos i dont knw whether am okey. Doctor, is it normal? but before now i used to have it after 27, 26 or 25 days cycle, since last month it became irregular. pls help me.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Irregular cycles have several reasons- basically due to hormonal imbalance, as a result of polycystic ovaries, thyroid disorders, local infections, erosions, polyps, weight changes, change of life style, stress , use of drugs influencing hormonal balance and so on. You should get a complete evaluation with your doctor to plan further management. Please try to maintain peace, adjust your life style and diet to improve your nutrition and maintain a balanced weight coupled with daily exercise. Take care.
Answered: Mon, 4 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor